# SDR 3J7R2024050900001

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000087
- Aircraft time: 1,286 hours, 738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASHING ON AND OFF AT FORWARD RIGHT OVERWING POSITION AND FLOOR LEVEL EMERGENCY EXIT DIVAN POSITIONS. AFTER CHARGING FOR ONE HOUR BOTH LIGHTS HAVE FAILED ENTIRELY.
